# SDR DALA2016060104273

- Difficulty date: May 24, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,387 hours, 16,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Corroded
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK RAM AIR INLET DOOR ACTUATOR BODY AND AFT ATTACH LUG EXFOLIATED.  R & R LT PACK RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03.  OPS CHECK GOOD IAW AMM 21-53.
